Bulletin of the American Mathematical Society

On the join of two complexes

A. B. Brown

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 37, Number 6 (1931), 417-420.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183494780

Mathematical Reviews number (MathSciNet)
MR1562162

Zentralblatt MATH identifier
0002.05601

Citation

Brown, A. B. On the join of two complexes. Bull. Amer. Math. Soc. 37 (1931), no. 6, 417--420. https://projecteuclid.org/euclid.bams/1183494780


Export citation